On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I'm on day 33/34 of methadone detox. They gave me 72 hours of detox meds and let me loose. I was in full blown detox when I left the psych unit. My dose was 64MG's but they only gave me 48 hours of 60Mgs before I asked to be detoxed because my body was shutting down. I couldn't even use the bathroom. I take Xanax, Seroquill (it stops the detox symptoms) Anyway, to the point, I had just taken my Xanax (2MG) and my 200MG XR Seroquill and two minutes after taking them I laid down and my vision went completely nuts. It was almost like a migraine but across the board in my eyes. I couldn't explain it but it scared the crap out of me. I thought I was a goner. I just barley made it to laying down but I have to keep one foot on the floor.
I am on the tiniest dose of Suboxone (0.06 mg) once a day and my BP has sky rocketed. It was 210/106 with heart rate of 101/min. I was already on Lisinopril 40 mg/day and hydrochlorothiazide 12.5 mg November 26,2016 when I was started on Suboxone for detox off of oxycodone (Medically prescribed for 3 years.). My BP was appropriate until I got down to this low dose. I am on Clonidine 0.1mg three times a day. My internist started me on amlodipine yesterday. I tried increasing the Suboxone to 0.125 mg today and it didn't help. I can't do much of anything without my heart pounding. I have no symptoms of anxiety or panic. Sleep and appetite are good. Any light anyone can shed on this problem is greatly appreciated. Thank you
I'm on suboxone/subutex for opiate withdrawals & 2 stop opiate cravings. I have muscle spasms in my back & have been prescribed a few different relaxants n the past including, baclofen, flexeril, zanaflex, & soma. I have found baclofen 2 help my muscles not feel as tense when I'm on it. Zanaflex seems 2 make me 2 sleepy even taking just half a pill at a time.. Flexiril doesn't help me at all. I also have carpal tunnel n want 2 ask my sub Dr. If he can put me back on meloxicam cuz it has just started flaring up again lately n that's what I was taking n the past 4 it by my old dr who also was prescribing me the baclofen. I read on drugs.com drug interaction check and found meloxicam n subs have no findings of any interaction problems but baclofen and subs says it's a critical mixture 2 take 2gether.. Does anyone know if baclofen & other relaxants really aren't safe to take together? I see my sub Dr. On Jan 13th, (He is my only Dr. atm) and he is licensed 4 prescribing subs but he also is a MD Dr. for nerves, joints, bones, & muscles. Also does anyone know if gabapentin (Neurotin) can be prescribed for carpal tunnel instead of just an anti Inflammatory like meloxicam? Any help & information would be very helpful n I'd truly appreciate it please! Thank you :)
I've been coming down from methadone recently. I'm currently at 102mgs down from 115mgs. It's been slow but I'm trying to keep from withdrawal. I've recently bought a three month supply of garcina cambogia in attempt to loose some of the weight I've put on since staying taking methadone. I'm a little nervous to try it though as I've read a bunch of info about the interactions between the two drugs throwing people into withdrawal and that is definitely something I do not want to happen. If you've had any experience either positive or negative that would be great to hear!
More questions for: Opiate withdrawal
Hello, my name is Jason and my short story is, that I've got addicted to pain killers from taking Vicodin, Oxycodone, Fentanyl, dilaudid, and morphine through pain management. I have a really bad back, that I'm getting shots for now. I'm just taking 60mg Morphine Sulfate ER now. I developed hypoglycemia about 25-30 yrs ago, and when I have low sugar symptoms it's like I'm going through withdrawals and hypoglycemia at the same time. Needless to say it's horrible! I'm weening myself off the morphine, so I can hopefully get off pills completely. Will I still get withdrawal symptoms, when I have hypoglycemia symptoms forever now? Thank you for any advice!
Hello , scott here , ptsd , acute anxiety , major depression , have reason to believe that I have severe reactions to opiates , this has been a devistating journey of self discovery , and I think the courts and health community need to be aware that psychotic reactions happen , when people follow doctors orders .
More reviews for: Opiate withdrawal
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.